MathSciNet Relay Station
MathSciNet bibliographic data
MR1720107 14H20 (14E07 14H50)
Fenske, Torsten Rational 1- and 2-cuspidal plane curves. Beiträge Algebra Geom. 40 (1999), no. 2, 309–329.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement